# SDR 98ZZZX651

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6300 · Main Rotor Drive System
- Part: Sensor
- Part number: 8866
- Condition: Failed
- Location: M/R
- Part time: 106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION SENSOR UNIT REPEATEDLY TRIGGERS BMS FAULT 4 ON CHANNEL 2.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
